# SDR CA000110030

- Difficulty date: December 20, 1999
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Aircraft time: 57,069 hours
- Engine: Rroyce SPEY55515
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: 914F5696
- Condition: Failed
- Location: Generator
- Component: Gen Cntrl Unit, Westinghouse
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) PILOTS REPORTED DURING BOARDING PROCESS A HEAVY SMOKE SMELL FROM THE MAIN CB PANEL EMANATING THROUGHOUT THE COCKPIT.  CREW UNABLE TO PINPOINT SOURCE. A/C SHUT DOWN AND PASSENGERS DEPLANED. REPLACED COCKPIT GCU AND AC BUS CONTACTOR.
